# SDR ASOA2015122814318

- Difficulty date: December 28, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND SCREW HOLES AT FS 559.00+69 AND 559.00+80 RBL9 ON OTBD SIDE.  REMOVED DAMAGE AND FOUND NOT WITHIN LIMITS IAW SRM 53-00-00 AT FS 559+69 AND 559+80 RBL9.  REPAIRED FLOORBEAM AT FS 559.00+69 TO 559.00+80 RBL9 IAW SRM 53-00-43 FLOOR SUPPORT STRUCTURE REPAIR NR 1 PROCEDURE 59 REAPPLIED CK.  REMOVED FOR REPAIR AND DWG 601R311119.
